Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Can I give Pacitane for my child after treatment for accidentally swallowing sizodon?

User rating for this question
Answered by

Pediatrician, Pulmonology
Practicing since : 2003
Answered : 1710 Questions
3 years baby ate sizodon 3 days back accidentally. she was treated and discharged. Now she is gazing above and drawing her tongue. Can I use Pacitane as suggested by the psychiatrist at .25 mg?
Posted Sun, 26 Jan 2014 in Child Health
Answered by Dr. Arun 42 minutes later
Brief Answer: You can give pacitane Detailed Answer: Hi Thanks for writing to health care magic. Sizodon is resperidone. It can cause extra pyramidal symptoms and tremors. I think your kid may be experiencing these only. Pacitane is the right choice for extra pyramidal symptoms. You can give 0.25 mg which is the right dose twicea day. The symptoms should settle down in another 2 days. Do not worry. If still persisting after 2 days, your kid needs reassessment. Note : Always keep all medicines used in home locked in a high cupboard. This is to prevent future accidents. Regards Dr Arun
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor